# SDR DALA2025041102802

- Difficulty date: April 9, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 89,716 hours, 41,968 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 O2 MASKS ABOVE F/ALT JUMP SEAT AT 1L FELL DOWN AS GATE AGENT CLOSED A/C DOOR. C/A: RESTOWED FWD F/ A O2 MASK CONTAINER, PER A320 AMM 35-21. A/C OK TO CONTINUE. (LP: 7085020)
